Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Brilliant Points and Loci of Brilliant Points

W. H. Roever
Annals of Mathematics
Second Series, Vol. 3, No. 1/4 (1901 - 1902), pp. 113-128
Published by: Annals of Mathematics
DOI: 10.2307/1967637
Stable URL: http://www.jstor.org/stable/1967637
Page Count: 16
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item